A note on the continuity of projection matrices with application to the asymptotic distribution of quadratic forms

Tom 32 / 2005

G. Forchini Applicationes Mathematicae 32 (2005), 51-55 MSC: 54C05, 15A03, 62E20. DOI: 10.4064/am32-1-4

Streszczenie

This paper investigates the continuity of projection matrices and illustrates an important application of this property to the derivation of the asymptotic distribution of quadratic forms. We give a new proof and an extension of a result of Stewart (1977).

Autorzy

  • G. ForchiniDepartment of Econometrics and Business Statistics
    Faculty of Business and Economics
    Monash University
    Clayton, VIC 3800, Australia

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek